The solutions of a certain equation with periodic coefficients
Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 296-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_2_a7,
author = {\`E. I. Grudo},
title = {The solutions of a certain equation with periodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {296--304},
year = {1969},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_2_a7/}
}
È. I. Grudo. The solutions of a certain equation with periodic coefficients. Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 296-304. http://geodesic.mathdoc.fr/item/DE_1969_5_2_a7/